Resilient feedback stabilization of discrete-time systems with delays

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Boukas, El-Kébir and Shi, Peng (2008) Resilient feedback stabilization of discrete-time systems with delays. IMA Journal of Mathematical Control and Information, 25 (2). pp. 141-156. ISSN 0265-0754

Abstract

A class of linear, uncertain discrete-time systems with state delay is considered. We develop an linear matrix inequality (LMI)-based analysis and redesign procedures for improved robust stability of discretetime systems with state delay and bounded nonlinearities. Then, we address the robust stabilization using nominal and resilient feedback designs. In both cases, the trade-off between the size of the controller gains and the bounding factors is illuminated and incorporated into the design formalism. Seeking computational convenience, all the developed results are cast in the format of LMIs and several numerical examples are presented throughout the paper.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3808
DOI https://doi.org/10.1093/imamci/dnm012
Official URL http://imamci.oxfordjournals.org/content/25/2/141
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID19010, nonlinear systems, time-delay systems, robust stability, resilient control, LMIs
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login